# SDR IPXA2019060322731

- Difficulty date: June 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 29,781 hours, 19,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS11 BULB MISSING IN EMERGENCY EXIT LIGHT (SIGN)RELAMPED EMERGENCY EXIT SIGN PER AMM 33-51-01 OPS CHECKS GOOD
